# SDR AALA201911199017

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 17,604 hours, 2,028 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: INFO TO MAINTENANCE. SMOKE DETECTOR ALERT AT 3L LAV. NO SMOKE OR FUMES DETECTED. ALERT EXTINGUISHED. PERFORMED OPS TEST OF 3L LAV SMOKE DETECTOR IAW AMM 26-13-00.
